Saturday, November 21, 2009

VAERS.gov - another reaction - fainting, stomach cramps, "unaware"

360447,10/12/2009,WI,12.0,12,,F,10/12/2009,"Extreme pain in arm at shot location, unable to lift arm for two days above her heart level. On 09/23/2009 patient had the diarrhea, severe stomach cramps and fainted, falling off toilet into my arms. Patient was mumbling and unaware of what was happening. Patient pale, cold, clammy skin, lips white. Able to get her into bed and color started to come back. Had patient drink water slowly. Within 30 minutes patient was back to normal but still had the diarrhea with severe stomach cramps for several hours off and on. If I would not have been in the bathroom with her the first time she would have hit her head on the bathtub when she fainted. She could have easily have inured herself in the fall. I have no intentions of ever getting the H1N1 shots/mist for her or any other flu shot for her entire life. I work in a hospital and do not plan on getting the flu shots either, not tested enough and any chance of adverse reactions is a major concern.",,,,,,,,,Y,09/17/2009,09/17/2009,0,,UNK,UNK,,None,None,,

1 comment: